# SDR 2005UALA00506

- Difficulty date: June 3, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 30,228 hours, 3,774 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO AFT, LT OVERWING EMERGENCY LIGHTS INOP.  REPLACED PWR SUPPLY FIRST WITH NO HELP (PRECAUTIONARY), THEN REPLACED 2 EA LIGHT ASSY, LIKELY ONE OF WHICH WAS SHORTED.  LIGHTS WORKED FINE AFTER REPLACEMENT.
